# SDR CA040407013

- Difficulty date: February 21, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 9,774 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing
- Part number: C792
- Condition: Cracked
- Location: Prop Blade
- Component: Propeller, Hartzl, HCE4A3I
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER WAS REMOVED FROM THE AIRCRAFT TO REPAIR DAMAGE TO THE ERROSION SHIELD INSTALLED ON NR 1 BLADE. UPON SPLITTING THE HUB 2 OB BLADE BEARINGS WERE FOUND TO BE CRACKED.  ALL 4 BLADE BEARINGS HAVE BEEN REPLACED BY NEW D7745 BEARINGS IAW MM NR 143A AND S/B 61-258 .
